# SDR CALA2025112011366

- Difficulty date: November 19, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N458UA
- Make and model: Airbus A320-232
- Aircraft serial: 1163
- Aircraft time: 75,937 hours, 32,831 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 791A000006
- Part serial: V9569
- Condition: Faulted
- Location: Zone 600 Flaps
- Part time: 25,351 hours, 11,611 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B, A

## Discrepancy

F/CTL FLAPS FAULT ON  APPROACH SLATS 1 / FLAPS 0 LOCKED FOR FIX, FLAPS STILL RETRACTED,  PERFORMED DETAILED INSPECTION OF ALL MECHANICAL ITEMS, FOUND FLAP ACTUATOR #1 RT TORQUE LIMITER TRIPPED IAW TSM 27-51-00-810-810-A, PERFORMED RESET OF TORQUE LIMITER IAW AMM 27-50-00-866-010 OPS TEST OK NO TRIPPED TORQUE LIMITER AND ACCOMPLISHED LUBRICATION OF THE FLAP TRACK AND FLAP ACTUATOR, NO FAILURES NOTED AT THIS TIME.  REPLACED RH TE FLAP ACTUATOR NR 1 PER AMM 27-54-55-401, ACCOMPLISHED OPS TEST OF FLAP SYSTEM PER AMM 2754-00-710-001-A, ALL PARAMETER NORMAL PERFOMED THE INSPECTION OF THE RH TE FLAP ACTUATOR, ALL LOCKING DEVICES WERE REMOVED, A/C GOOD FOR RETURN TO SERVICE.
